Alert archive / Florida / Small Craft Advisories in 2009

Small Craft Advisory 13, NWS Tallahassee, FL

March 1, 2009

NWS Tallahassee, FL issued this small craft advisory at Mar 1, 2009, 3:17 PM EST. It took effect at Mar 1, 2009, 7:00 PM EST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2009, 3:17 PM EST (20:17 UTC)
In effect from
Mar 1, 2009, 7:00 PM EST
Expired
Mar 2, 2009, 3:00 PM EST
In force
20 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

808 
WHUS72 KTAE 012017
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
317 PM EST SUN MAR 1 2009

...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 11 AM
EST MONDAY...

.GALE CONDITIONS WILL CONTINUE UNTIL EARLY THIS EVENING. AFTER
THAT EXPECT SMALL CRAFT ADVISORY CONDITIONS ACROSS THE ENTIRE
MARINE AREA UNTIL AT LEAST MONDAY AFTERNOON. WINDS AND SEAS WILL
GRADUALLY DIMINISH BELOW HEADLINE CRITERIA BY LATE MONDAY OR
TUESDAY.

GMZ730-750-755-765-770-775-020130-
/O.CON.KTAE.GL.W.0002.000000T0000Z-090302T0000Z/
/O.NEW.KTAE.SC.Y.0013.090302T0000Z-090302T1600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
317 PM EST SUN MAR 1 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 11 AM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
11 AM EST MONDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST
THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BARRY
3 follow-up statements
213 
WHUS72 KTAE 020017
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
717 PM EST SUN MAR 1 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL TO 11 AM EST MONDAY...

.SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE ACROSS THE ENTIRE
MARINE AREA THROUGH MONDAY MORNING. WINDS AND SEAS WILL GRADUALLY
DIMINISH BELOW HEADLINE CRITERIA BY LATE MONDAY OR TUESDAY.

GMZ730-750-755-765-770-775-021000-
/O.EXP.KTAE.GL.W.0002.000000T0000Z-090302T0000Z/
/O.CON.KTAE.SC.Y.0013.000000T0000Z-090302T1600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
717 PM EST SUN MAR 1 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
MONDAY...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL 11 AM EST MONDAY. 

WINDS WILL REMAIN AROUND 25 KNOTS WITH OCCASIONAL GUSTS TO 35
KNOTS THROUGH THE EVENING HOURS...BEFORE DIMINISHING TO 20 TO 25
KNOTS AFTER MIDNIGHT. SEAS WILL REMAIN ELEVATED...ESPECIALLY
OFFSHORE WHERE WAVE HEIGHTS WILL REMAIN BETWEEN 10 AND 13 FEET
THROUGH THE EVENING. SEAS WILL BEGIN TO SLOWLY DIMINISH AFTER
MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CAMP
393 
WHUS72 KTAE 020914
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
414 AM EST MON MAR 2 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL TO 11 AM EST TODAY...

.SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE ACROSS THE MARINE
AREA THROUGH THE EARLY MORNING HOURS TODAY. EXPECT THE WINDS AND
SEAS TO GRADUALLY DIMINISH TO BELOW ADVISORY LEVELS THIS
AFTERNOON.

GMZ730-750-755-765-770-775-021600-
/O.CON.KTAE.SC.Y.0013.000000T0000Z-090302T1600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
414 AM EST MON MAR 2 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THE EARLY MORNING
HOURS TODAY.

NORTHERLY WINDS WILL REMAIN AROUND 20 KNOTS WITH HIGHER GUSTS TO
25 TO 30 KNOTS THROUGH THE MORNING HOURS...THEN DIMINISHING TO
AROUND 15 KNOTS WITH HIGHER GUSTS IN THE AFTERNOON. THIS WILL LEAD
TO THE SEAS GRADUALLY SUBSIDING THROUGH THE DAY. THE HIGHEST SEAS
WILL REMAIN OVER THE OFFSHORE WATERS OR FROM 20 TO 60 NAUTICAL
MILES OFF THE COAST WITH THE NORTHERLY WINDS IN PLACE. ALTHOUGH
CONDITIONS WILL DECREASE TO BELOW ADVISORY CONDITIONS THROUGH THE
AFTERNOON HOURS...MARINERS ARE ENCOURAGED TO EXERCISE CAUTION
THROUGH THIS TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
939 
WHUS72 KTAE 021417
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
917 AM EST MON MAR 2 2009
 
..SMALL CRAFT ADVISORY IN EFFECT FOR SEAS IN OFFSHORE WATERS INTO 
THIS AFTERNOON...

GMZ730-750-755-765-021530-
/O.CAN.KTAE.SC.Y.0013.000000T0000Z-090302T1600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
917 AM EST MON MAR 2 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

GMZ770-775-022000-
/O.EXT.KTAE.SC.Y.0013.000000T0000Z-090302T2000Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
917 AM EST MON MAR 2 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. 

.ALTHOUGH WINDS HAVE DROPPED TO BELOW ADVISORY CONDITONS...SEAS
WELL OFFSHORE REMAIN 6 TO 8 FEET. THUS SMALL CRAFT ADVISORY
CONDITIONS WILL CONTINUE ACROSS THE OFFSHORE MARINE AREA INTO THE
AFTERNOON HOURS. EXPECT SEAS TO GRADUALLY DIMINISH TO BELOW
ADVISORY LEVELS THERE THIS AFTERNOON. HOWEVER...SMALL CRAFT SHOULD
CONTINUE TO EXERCISE CAUTION OVER THE OFFSHORE WATERS INTO THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BLOCK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 1, 2:30 PM EST, 47 minutes earlier.

Area forecast discussion, Mar 1, 2:30 PM EST, 47 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 PM EST SUN MAR 1 2009

** UPDATE **

HENRY COUNTY ALABAMA EMERGENCY MANAGER CALLED TO REPORT THAT
THEY WERE GETTING MODERATE TO HEAVY SNOWFALL RATES WITH THE BAND
OF SNOW THAT MOVED IN FROM THE NORTH. TEMPERATURES AT THE TIME
WERE IN THE UPPER 30S BUT THE SNOW WILL CONTINUE FOR THE NEXT
SEVERAL HOURS AND TEMPERATURES WILL BE DROPPING INTO THE MID 30S
BEFORE THE SNOW MOVES OUT OF THE REGION. WE WENT AHEAD AN ISSUED
A WINTER WEATHER ADVISORY FOR ALL SE AL ZONES AND GENERALLY NORTH
OF A LINE FROM THE CITIES BLAKELY AND TIFTON IN OUR GEORGIA ZONES.
SEE A LISTING OF COUNTIES IMPACTED IN OUR WWA SECTION BELOW.

...SENT EARLIER...

.SYNOPSIS...AT 1 PM EST...THE UPPER LOW HAS MOVED EAST TO A POSITION
NEAR MACON GEORGIA. THIS DISTURBANCE IS RESPONSIBLE FOR THE
UNSEASONABLY COLD TEMPERATURES AND BRISK WINDS GUSTING AS HIGH AS 40
MPH TODAY. NOT ONLY THAT BUT THERE WERE SEVERAL SIGHTINGS OF LIGHT
SNOW OR FLURRIES ACROSS OUR SOUTHEAST ALABAMA ZONES AS WELL AS
PORTIONS OF SOUTHWEST AND SOUTH CENTRAL GEORGIA. LOCAL AND UPSTREAM
RADARS AT 1 PM SHOWS RETURN ECHOES EXCLUSIVITY IN THE FORM OF SNOW
OVER EAST CENTRAL ALABAMA AND WEST CENTRAL GEORGIA. THE SNOW IS
ACCUMULATING ON THE GROUND WELL TO THE NORTH OF OUR CWA WHERE
TEMPERATURES ARE IN THE LOWER 30S. AT LAST REPORT...AUBURN HAD
BETWEEN 1 TO 2 INCHES AND IT IS STILL SNOWING HEAVILY IN AND AROUND
THE COLUMBUS AREA WHERE EARLIER THEY REPORTED A THUNDER SNOWSTORM.
HOWEVER...NO ACCUMULATIONS IN OUR TRI-STATE REGION WHERE
TEMPERATURES WERE HOLDING IN THE UPPER 30S TO LOWER 40S. THE ONE
CONCERN IS A BAND OF LIGHT TO MODERATE SNOW APPROACHING OUR
NORTHWEST GEORGIA ZONES WHERE THE TEMPERATURE AT EUFAULA ALABAMA
(JUST NORTH OF HENRY COUNTY) IS 36 DEGREES. WE WILL MONITOR THIS
BAND CLOSELY AS IT MOVES INTO SOUTHEAST ALABAMA AND OUR NORTHWEST
GEORGIA ZONES.

&&

.SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)...THE CURRENT THINKING
IS THAT LIGHT TO OCCASIONALLY MODERATE SNOW WILL CONTINUE OFF AND ON
OVER OUR SOUTHEAST ALABAMA ZONES AND THE NORTHERN TIER GEORGIA ZONES
THIS EVENING AND THEN ONLY OVER THE NORTHERNMOST GEORGIA ZONES UNTIL
AROUND MIDNIGHT. THE TEMPERATURES DURING THAT TIME FRAME ARE STILL
FORECAST TO BE AT LEAST IN THE MID 30S SO LITTLE OR NO ACCUMULATIONS
ARE EXPECTED. SKIES WILL CLEAR FROM WEST TO EAST AS THE UPPER LOW
DEPARTS WELL TO OUR NORTHEAST OVERNIGHT. AS THE SKIES CLEAR...THE
TEMPS WILL DROP BELOW THE FREEZING MARK AT ALL LOCATIONS...EXCEPT
THE IMMEDIATE FLORIDA COAST BY DAYBREAK MONDAY. SINCE WE ARE NOW IN
THE MONTH OF MARCH...OUR LOCAL POLICY IS TO ISSUE FREEZE WARNINGS
FOR EVERY FORECAST FREEZE OCCURRENCE. THUS...A FREEZE WARNING WILL
BE POSTED FOR ALL ZONES TONIGHT. MEANWHILE...THE WIND ADVISORY WILL
CONTINUE IN EFFECT UNTIL 7 PM THIS EVENING. WINDS WILL NOT
COMPLETELY DIMINISH BUT WE ARE NOT EXPECTING WIND CHILL CRITERIA TO
BE MET. IT WILL BE SUNNY ON MONDAY BUT STILL WELL BELOW CLIMO AS
AFTERNOON TEMPS ONLY REACH THE LOWER TO MID 50S. ANOTHER LIGHT
FREEZE IS EXPECTED MONDAY NIGHT WITH THE NORMALLY COLDER LOCATIONS
POSSIBLY EXPERIENCING HARD FREEZE CONDITIONS.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)...THE 00 UTC GFS...ECMWF...
AND GFS ENSEMBLE MEAN ARE IN GOOD AGREEMENT THROUGH SATURDAY
MORNING...AS THEY ALL FORECAST DEEP LAYER RIDGING TO DEVELOP OVER
THE SOUTHEAST. THIS MEANS FAIR WEATHER AND A WARMING TREND THROUGH
THE PERIOD. DIFFERENCES ARISE LATE NEXT WEEKEND AS THE ECMWF BREAKS
DOWN THE RIDGE AND ALLOWS A COLD FRONT TO COME THROUGH OUR
AREA...WHILE THE GFS AND ENSEMBLE MEAN MAINTAIN THE DEEP LAYER
RIDGING AND FAIR/WARM WEATHER. THE MAJORITY WILL RULE FOR NOW SO WE
WILL FORECAST NICE EARLY SPRING WEATHER.

&&

.MARINE...GALE CONDITIONS WILL CONTINUE AT LEAST INTO THE EARLY
EVENING. WINDS AS OF 1 PM WERE STILL GUSTING OVER 35 KTS AT THE
BUOYS. THE GALE WARNING WILL BE REPLACED WITH A SMALL CRAFT ADVISORY
FOR ALL LEGS UNTIL AT LEAST UNTIL MONDAY AFTERNOON. WINDS AND SEAS
WILL GRADUALLY DIMINISH BELOW HEADLINE CRITERIA BY LATE MONDAY OR
TUESDAY.

&&

.AVIATION...IN WAKE OF COLD FRONT...GUSTY NORTHWEST WINDS UP TO 20
MPH WITH GUSTS UP TO 35 MPH EXPECTED UNTIL LATE EVENING...THEN WINDS
WILL SLOWLY DECREASE AND GUSTS END BY OVERNIGHT. WINDS WILL PICK UP
SOME MON 13Z-18Z. MVFR CIGS TO LINGER (2-3K) BEFORE CLEARING OUT
FROM W-E BEGINNING AROUND MIDNIGHT. THEN CLEAR SKIES THRU PERIOD.

&&

.FIRE WEATHER...A MUCH DRIER AND COOLER AIRMASS IN THE WAKE OF THE
STRONG COLD FRONT THAT MOVED THROUGH EARLY THIS MORNING WILL LEAD TO
RED FLAG CONDITIONS ACROSS OUR FLORIDA ZONES MONDAY AFTERNOON SO WE
ARE UPGRADING THE FIRE WEATHER WATCH TO A RED FLAG WARNING. RED FLAG
CONDITIONS ARE POSSIBLE OVER ALL OF OUR CWA TUESDAY AFTERNOON AND A
FIRE WEATHER WATCH WILL BE IN PLACE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  27 55 27 58 28/ 00 00 00 00 00
PANAMA CITY  33 54 33 59 35/ 00 00 00 00 00
DOTHAN       28 50 27 55 32/ 00 00 00 00 00
ALBANY       27 50 27 56 28/ 20 00 00 00 00
VALDOSTA     30 52 27 57 29/ 10 00 00 00 00
CROSS CITY   27 56 26 59 28/ 00 00 00 00 00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

     WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

     FREEZE WARNING FROM 11 PM THIS EVENING TO 8 AM CST MONDAY FOR
     THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...
     HOUSTON.

     FIRE WEATHER WATCH TUESDAY AFTERNOON FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR THE
     FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...CALHOUN...
     CLAY...COLQUITT...COOK...DOUGHERTY...EARLY...IRWIN...LEE...
     MILLER...MITCHELL...QUITMAN...RANDOLPH...TERRELL...TIFT...
     TURNER...WORTH.

     WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING
     ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
     CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
     GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

     FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY FOR THE
     FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
     CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
     EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

     FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR THE FOLLOWING ZONES: BAKER...BEN HILL...
     BERRIEN...BROOKS...CALHOUN...CLAY...COLQUITT...COOK...
     DECATUR...DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...
     LEE...LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
     SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.

FL...WIND ADVISORY UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...DIXIE...
     FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
     JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

     FREEZE WARNING FROM MIDNIGHT EST /11 PM CST/ TONIGHT TO 9 AM EST
     /8 AM CST/ MONDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
     COASTAL WALTON...DIXIE...FRANKLIN...GADSDEN...GULF...
     HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...
     LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

     RED FLAG WARNING FROM 11 AM EST /10 AM CST/ TO 8 PM EST /7 PM
     CST/ MONDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
     COASTAL WALTON...DIXIE...FRANKLIN...GADSDEN...GULF...
     HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...
     LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

     FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
     DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

GM...GALE WARNING UNTIL 7 PM EST THIS EVENING FOR ALL ZONES.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 11 AM EST MONDAY
     FOR ALL ZONES.

&&

BLOCK/BARRY
Hazardous weather outlook, Mar 1, 6:42 AM EST, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
642 AM EST SUN MAR 1 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-021145-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
642 AM EST SUN MAR 1 2009 /542 AM CST SUN MAR 1 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...GALE WARNING AND WIND ADVISORY TODAY...

...HIGH RISK OF RIP CURRENTS ALONG THE PANHANDLE COAST...

...LIGHT SNOW POSSIBLE IN SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA TODAY...

A STRONG COLD FRONT MOVED THROUGH THE REGION EARLY THIS MORNING.
VERY COLD AIR AND WINDY CONDITIONS HAVE DEVELOPED ACROSS THE
REGION BEHIND THIS FRONT...AND SNOW HAS BEEN REPORTED AT NUMEROUS
SITES IN SOUTHERN AND CENTRAL ALABAMA...IN ASSOCIATION WITH AN
UNUSUALLY STRONG UPPER LEVEL LOW PRESSURE SYSTEM. SOME OF THIS
SNOW MAY MAKE IT INTO SOUTHEAST ALABAMA AND SOUTHWEST
GEORGIA...AND PERHAPS A FEW FLURRIES EVEN AS FAR SOUTH AS INLAND
PORTIONS OF THE FLORIDA PANHANDLE THIS MORNING. BECAUSE THE SURFACE WILL
REMAIN ABOVE FREEZING...LITTLE IF ANY ACCUMULATION OF SNOW IS
EXPECTED. ANY SNOW THAT DEVELOPS WILL END LATER TODAY. ELSEWHERE...IT
WILL BE MOSTLY CLOUDY...WINDY...AND COLD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
LIGHT FREEZES ARE POSSIBLE MONDAY AND TUESDAY MORNINGS.
OTHERWISE...FAIR WEATHER IS EXPECTED FOR THE REMAINDER OF THE
WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 8:17 PM ESTSevere Thunderstorm WarningTAEHolmes, Walton43 min
Feb 28, 8:40 PM ESTSevere Thunderstorm WarningTAEHolmes, Jackson35 min
Feb 28, 9:05 PM ESTSevere Thunderstorm WarningTAEHolmes, Walton, Washington40 min
Feb 28, 9:17 PM ESTSevere Thunderstorm WarningTAEJackson28 min
Feb 28, 9:42 PM ESTSevere Thunderstorm WarningTAEJackson, Washington48 min
Feb 28, 10:21 PM ESTSevere Thunderstorm WarningTAEJackson39 min
Feb 28, 11:46 PM ESTSpecial Marine WarningTAE119 min
Mar 1, 5:15 AM ESTWind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more14 hr
Mar 1, 2:32 PM ESTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more24 hr
Mar 1, 2:32 PM ESTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more29 hr
Mar 1, 2:48 PM ESTFreeze WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more18 hr
Feb 28, 7:14 PM ESTSevere Thunderstorm WarningTAETurner, Worth46 min
Feb 28, 7:56 PM ESTTornado WarningTAEGrady18 min
Feb 28, 8:00 PM ESTSevere Thunderstorm WarningTAETift, Turner, Worth45 min
Feb 28, 9:23 PM ESTSevere Thunderstorm WarningTAEBaker, Early52 min
Feb 28, 9:50 PM ESTSevere Thunderstorm WarningTAEDecatur, Early, Miller, Seminole14 min
Mar 1, 2:28 AM ESTSevere Thunderstorm WarningTAELowndes17 min
Mar 1, 2:16 PM ESTWinter Weather AdvisoryTAEBaker, Ben Hill, Berrien, Calhoun, Clay, Colquitt and 13 more3 hr
Feb 28, 7:31 PM ESTSevere Thunderstorm WarningTAEGeneva, Houston44 min

Nearby

Small Craft Advisories in Florida, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.